Translator Disclaimer
Winter 2020 A fractional multiterm Gronwall lemma and its application to the stability of fractional integrodifferential systems
Dariusz Idczak
J. Integral Equations Applications 32(4): 447-456 (Winter 2020). DOI: 10.1216/jie.2020.32.447

Abstract

We derive a fractional multiterm Gronwall lemma and use it to study the stability of the Cauchy problem for a general fractional integrodifferential system of Volterra type.

Citation

Download Citation

Dariusz Idczak. "A fractional multiterm Gronwall lemma and its application to the stability of fractional integrodifferential systems." J. Integral Equations Applications 32 (4) 447 - 456, Winter 2020. https://doi.org/10.1216/jie.2020.32.447

Information

Received: 24 September 2019; Revised: 17 April 2020; Accepted: 4 May 2020; Published: Winter 2020
First available in Project Euclid: 5 January 2021

Digital Object Identifier: 10.1216/jie.2020.32.447

Subjects:
Primary: 26D10
Secondary: 45J05

Keywords: Fractional calculus , Gronwall lemma , integrodifferential equation , Stability analysis

Rights: Copyright © 2020 Rocky Mountain Mathematics Consortium

JOURNAL ARTICLE
10 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.32 • No. 4 • Winter 2020
Back to Top